# SDR DALA2016021001245

- Difficulty date: February 10, 2016
- Submitted: February 18, 2016
- Operation: Air carrier
- Aircraft: N911DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53391
- Aircraft time: 54,016 hours, 29,357 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 1344-1366
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON, BS 1344-1366, L28R CORRODED.  REPAIRED IAW SRM 53-10-01, PARA 6.
